MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT629057A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site postal code: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled ii 700.Based on initially described issues, it was not possible to determine if any issue is safety or risk related.On (b)(6) 2025 the getinge technician provided information that the bolts holding the suspension tube/light assembly were not tight so below the ceiling the whole assembly would wobble a little.There was no injury reported, however, we decided to report the issue in abundance of caution as loose screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem, d4 catalog # and h4 device manufacture date deems required.This is based on the internal evaluation.Previous b5 describe event and problem: getinge became aware of an issue with one of surgical lights - powerled ii 700.Based on initially described issues, it was not possible to determine if any issue is safety or risk related.On 28th february 2025 the getinge technician provided information that the bolts holding the suspension tube/light assembly were not tight so below the ceiling the whole assembly would wobble a little.There was no injury reported, however, we decided to report the issue in abundance of caution as loose screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.Corrected b5 describe event and problem: getinge became aware of an issue with one of surgical lights - powerled ii.Based on initially described issues, it was not possible to determine if any issue is safety or risk related.On 28th february 2025 the getinge technician provided information that the bolts holding the suspension tube/light assembly were not tight so below the ceiling the whole assembly would wobble a little.There was no injury reported, however, we decided to report the issue in abundance of caution as loose screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.Previous d4 catalog # ard569237903.Corrected d4 catalog # blank.Previous h4 device manufacture date 05/06/2024.Corrected h4 device manufacture date 07/03/2024.Getinge became aware of an issue with one of surgical lights - powerled ii.Based on initially described issues, it was not possible to determine if any issue is safety or risk related.On 28th february 2025 the getinge technician provided information that the bolts holding the suspension tube/light assembly were not tight so below the ceiling the whole assembly would wobble a little.There was no injury reported, however, we decided to report the issue in abundance of caution as loose screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if the claimed device was or was not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by a subject matter expert at the manufacturer¿s site.The configuration is still under warranty and the installation is less than one year.The mechanical connection between the tube and the suspension is held by 6 screws tightened to 50 n.M, which is a very strong torque.Furthermore, these screws are preglued.If they have become loose, the most probable root cause is that they were not tightened properly during installation.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled ii.Based on initially described issues, it was not possible to determine if any issue is safety or risk related.On 28th february 2025 the getinge technician provided information that the bolts holding the suspension tube/light assembly were not tight so below the ceiling the whole assembly would wobble a little.There was no injury reported, however, we decided to report the issue in abundance of caution as loose screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key21618659
Report Number9710055-2025-0000099
Device Sequence Number8536184
Product Code FTD
UDI-Device Identifier03700712424756
UDI-Public(01)03700712424756
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT629057A
Device Catalogue NumberARD569237903
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown